# SDR 2007UALA04515

- Difficulty date: November 1, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 18,909 hours, 8,315 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: FAULTY
- Condition: Failed
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT ECAM MESSAGE DISPLAYED AFTER PUSHBACK.  TRIED CYCLING ELAC C/B AS WELL AS CONTROL SWITCH, ALL NO HELP. FOUND ELAC2 FAILURE.   REPLACED ELAC2 AND MESSAGE CLEARED.
